Session 1 Agenda

Monday, January 30, 2023

5:30 to 6 p.m.

Introductions & Food Story

- Setting the context for self and patient care
- Understanding how who we are influences what, why and how we eat
- Foundations of the philosophy and purpose of the course

6 to 6:30 p.m.

State of Our Health & Food System

How the US food system relates to chronic disease and the environment

6:30 to 6:40 p.m.

10 Minute Break

• Assemble needed kitchen supplies for cooking segment

6:40 to 7 p.m.

Introduction to Cooking Basics

- Demo & instruction
- Knife skills
- Flavors: Building flavor and understanding ingredients' functions

7 to 8 p.m

Hands-on Cooking (Choose at least one recipe to prepare together virtually)

- Red Lentil and Squash Dal
- Salad & Dressing
- Roasted Vegetables

8 to 8:30 p.m.

Wrap-up

- Mindful eating
- Food-mood journal practice, will discuss at Session 2
- Application Closing Activity
 - O What is one takeaway from today?
 - o How/what would you share with a patient/client?

Session 2 Agenda

Monday, February 6, 2023

5:30 to 6 p.m.

Reflections & Food Mood Journal

- What if anything from this course/discussion showed up in your practice last week?
- Food-mood concept/connections
- Connection with digestion and physiology
- Role of mind, space, place in eating

6 to 6:10 p.m.

10 Minute Break

Assemble needed kitchen supplies for cooking segment

6:10 to 7 p.m.

Hands-on Cooking: Culinary Skills & Flavor Combinations

- Greens with miso dressing and toasted almonds
- Frittata with vegetables
- Wild Rice Risotto
- Mindful eating review

7 to 8 p.m.

Didactic/Discussion

• Macronutrients - overview, quality/sources

Small group discussion on article: *Nutrition Myths and Healthy Dietary Advice in Clinical Practice* and Comparison of Dietary Patterns

- Macronutrients-quality vs. quantity in food
- Discussion of food graphics, utility in clinical practice
- Compile Pearls for Practice during this discussion

8 to 8:30 p.m.

Wrap-up

- · Recommend doing a mindful eating practice this week
- What is one takeaway from today? How/what would you share with a patient/client?

Session 3 Agenda

Monday, February 13, 2023

5:30 to 6:15 pm

Debrief Mindful Eating and Overview of Gut Microbiome

 Review of principles re: supporting gut microbiome, reducing inflammation and relationship to health/disease, application to patient care

6:15 to 7 p.m.

Hands-on Cooking

- Build your own bowl concept
- Fresh vinegar pickles

7 to 7:10 p.m.

10 minute break

7:10 to 8 p.m.

Breakout Rooms Group Case Discussion

- Application of concepts to clinical practice
- Review Pearls for Practice (patient education and resources)
- Interdisciplinary approaches

8 to 8:30 p.m.

Wrap-up

- Evaluations
- What is one takeaway from today? How/what would you share with a patient/client?
- Post-course survey